Convex families of sets on topological spaces
Articolul precedent
Articolul urmator
449 0
SM ISO690:2012
CHOBAN, Mitrofan; MIHAYLOVA, Ekaterina. Convex families of sets on topological spaces. In: Proceedings IMCS-55The Fifth Conference of Mathematical Society of the Republic of Moldova. 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: Tipografia Valinex, 2019, pp. 44-49. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar

Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

Convex families of sets on topological spaces

Pag. 44-49

Choban Mitrofan1, Mihaylova Ekaterina2
1 Moldova Tiraspol State University,
2 University of Architecture, Civil Engineering and Geodesy
Disponibil în IBN: 1 noiembrie 2019


In the present article the E. Michael’s [10] concept of convexity is extended on arbitrary topological spaces. Some problems about selections of set-valued mappings and distinct applications are examined.

convex families of sets, metrizable families of sets, selection, set-valued mappings

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='' xmlns:xsi='' xsi:schemaLocation=''>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<full_title>Proceedings IMCS-55</full_title>
<publication_date media_type='print'>
<collection_article publication_type='full_text'><titles>
<title><p>Convex families of sets on topological spaces</p></title>
<person_name sequence='first' contributor_role='author'>
<person_name sequence='additional' contributor_role='author'>
<publication_date media_type='print'>